| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a shunt in a moderately tortuous vessel.A 7.0mmx40mmx80cm (4f) sterling balloon catheter was advanced for dilation.However, during the first inflation, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was good post procedure.